Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 251298, 19 pages
http://dx.doi.org/10.1155/2008/251298
Research Article

The Attractors of the Common Differential Operator Are Determined by Hyperbolic and Lacunary Functions

Hans und Hilde Coppi Gymnasium, Römerweg 32, 10318 Berlin, Germany

Received 27 July 2008; Accepted 2 November 2008

Academic Editor: Marco Squassina

Copyright © 2008 Wolf Bayer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. R. MacLane, “Sequences of derivatives and normal families,” Journal d'Analyse Mathématique, vol. 2, no. 1, pp. 72–87, 1952. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher Transcendental Functions. Vol. III, McGraw-Hill, New York, NY, USA, 1955. View at Zentralblatt MATH · View at MathSciNet
  3. R. Remmert, Funktionentheorie. II, vol. 6 of Grundwissen Mathematik, Springer, Berlin, Germany, 1995. View at Zentralblatt MATH
  4. T.-Y. Li and J. A. Yorke, “Period three implies chaos,” The American Mathematical Monthly, vol. 82, no. 10, pp. 985–992, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. R. Marotto, “Snap-back repellers imply chaos in n,” Journal of Mathematical Analysis and Applications, vol. 63, no. 1, pp. 199–223, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Godefroy and J. H. Shapiro, “Operators with dense, invariant, cyclic vector manifolds,” Journal of Functional Analysis, vol. 98, no. 2, pp. 229–269, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Rolewicz, “On orbits of elements,” Studia Mathematica, vol. 32, pp. 17–22, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K.-G. Grosse-Erdmann, “Universal families and hypercyclic operators,” Bulletin of the American Mathematical Society, vol. 36, no. 3, pp. 345–381, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. “Hypercyclic and chaotic operators,” in Proceedings of the 1st French-Spanish Congress of Mathematics, Zaragoza, Spain, July 2007.
  10. W. Bayer and R. Gorenflo, “Devaney chaos in iterated differentiation of analytic functions,” Preprint FU Berlin Nr. A-21-99, http://www.math.fu-berlin.de/publ/index.html.
  11. W. Bayer, “A flutter function reveals the chaos of differential calculus,” Archiv der Mathematik, vol. 75, no. 4, pp. 272–279, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. T. Alligood, T. D. Sauer, and J. A. Yorke, Chaos: An Introduction to Dynamical Systems, Textbooks in Mathematical Sciences, Springer, New York, NY, USA, 1997. View at MathSciNet
  13. R. L. Devaney, An Introduction to Chaotic Dynamical Systems, Addison-Wesley Studies in Nonlinearity, Addison-Wesley, Redwood City, Calif, USA, 2nd edition, 1989. View at Zentralblatt MATH · View at MathSciNet
  14. W. Bayer, “Hyperbolische Funktionen und die Zyklen der Differenzialrechnung,” Der Mathematikunterricht-Unterricht, vol. 49, no. 4, pp. 76–85, 2003. View at Google Scholar